# SDR SWAA2022041113554

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK IS CRACKED AT BS 540 BL 0-LBL 25 WL 208. / REMOVED AND REPLACED PANEL BREAK AT BS 540 BL 0-LBL 25 WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG # 143A0060 REV A 57841U 18NOV19
